# SDR AMTA200300183

- Difficulty date: February 5, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Part serial: P2874
- Condition: Inoperative
- Location: Apu Bay
- Part time: 2,691 hours, 835 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU HAD AUTO SHUT DOWN FAULT LIGHT ILLUMINATED AND EICAS MSG APU FAULT DISPLAYED.  NEXT START ATTEMPT NORMAL, THEN FAILED AGAIN WITH AUTO SHUTDOWN.  COMPLIED WITH M 57-49-02 SHEET.  REMOVED AND REPLACED APU.  (M)
